+ Reply to Thread
Page 7 of 17 FirstFirst ... 56789 ... LastLast
Results 61 to 70 of 162
  1. #61
    Join Date
    Aug 2007
    Posts
    1,200
    Thanks
    40
    Thanked
    12
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I had mine put in about 3 weeks ago. So far so good (but I know it's too early to tell). I had some spotting straight away then about a week later got AF (I think) and have had some spotting for the last week as well. I am not sure what's going on cause I had a baby 7 mths ago and hadn't got an AF yet and stopped BF in the same week the Mirena was inserted. Perhaps I would have got AF anyway???? Anyway, fingers crossed that it suits me. Having it put in was fine. I wsa SO nervous but the local my OB put in was hurt the most. As I was leaving his office I got the most severe cramps (almost like being in labour ) for about 5 minutes and then they were mild for the rest of the day and that's it! Light bleeding and a very dull ache when AF came. Great compared to what I was used to!!

  2. #62
    Join Date
    Mar 2009
    Posts
    11
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I have had the mirena put in 2 days ago, It was painful, but just light spotting and a few dull aches since. I was kind of hoping to read a lot of positive feed back on here, but now I am wondering if I have made a terrible mistake.
    I am 45 and this is supposed to ideal for me to ease me into menapause.
    Anyway will just see how it goes. I too suffer panic attacks and am overweight from the mini pill, I have no idea what to expect, I did actually think I would lose the mini pill weight, but maybe not.

  3. #63
    Join Date
    Aug 2008
    Posts
    623
    Thanks
    4
    Thanked
    3
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Hi ladies,

    I had my mirena put in three weeks ago and I have made an appointment to have it out on Friday. To be honest. It's just not for me. My Dr keeps telling me to wait it out, but the cramps floor me (not even panadine fort has stopped them) and the bleeding is worse then when I had my bub (sorry TMI)

    A couple of my friends have had one in as well and they swear by it. No periods, just a mild cramp about the time they would normally be due, only spotted for a day or so after it was put in. They love it.

    So I guess it's up to the individual. Don't be put off by everything, just be aware that it can happen and that you DON'T have to put up with it!

  4. #64
    Join Date
    Mar 2009
    Posts
    11
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I am over a month in now and I have had a lot of spotting and bleeding, but no pain at all. It does feel more comfortable than it did, but I'm still not sure if this will be for me, but will try to wait out the 3 months.

  5. #65
    Join Date
    Mar 2010
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Advice

    hi i have had the Merina in for 1 and a bit years now have had no problems with it till now have had no period the last couple of time is this normali get the effects of a period but no bleeding?? i am starting to get some of the listed side effects im very tired and drained of energy have been bloated for a long time have back pain all the time i though that was just me and have had adominal pains should i go see my doctor??

  6. #66
    Join Date
    Oct 2006
    Posts
    136
    Thanks
    12
    Thanked
    0
    Reviews
    0
    I've had mine since August last year & have always spotted from time to time, and upon reading these comments realised that I too, have been suffering the same side effects! Today I had the worst cramps ever & unusually more bleeding, to the point of tears & telling my partner if I was pregnant, we'd be going to hospital to have a baby, it was like being in full labour (I've had 2 babies without pain relief & never cried)! It was as if my body was trying to expell something & all I could think of was the Mirena? Now having read all these experiences, I'm pretty convinced.

  7. #67
    Join Date
    Dec 2008
    Posts
    3,998
    Thanks
    235
    Thanked
    677
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Crazykrista - I had the same thing happen. Was really good to start (initial spotting then it went away). Around having the Mirena in about 1 1/2 years I had started to constantly feel sore (pelvis), some cramping and I got really bloated and gained weight. Spoke to Gyno, she didnt want to remove it. Put my foot down and she ended up (reluctantly!) removing it that day (whoa that hurt!!) But was soo much better after. Weight gain / fluid dropped and pain went away. I said to my DH if I have it back in again (recently had DD) I would get it removed every 12 months to see if that stops it all happening again....

  8. #68
    Join Date
    Apr 2006
    Posts
    3,504
    Thanks
    0
    Thanked
    1
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I am booked in to have a Mirena tomorrow but after reading this I have decided to cancel. I just can't take the risk that these side effects will happen to me.

    Thanks for the thread.

  9. The Following User Says Thank You to Aquamarine For This Useful Post:

    KaraB (07-03-2015)

  10. #69
    Join Date
    Sep 2006
    Posts
    1,992
    Thanks
    0
    Thanked
    2
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I finally got one and I love it. No pain, no side effects at all and best of all, no bleeding.

  11. The Following User Says Thank You to GeorgiaAnne For This Useful Post:

    KaraB (07-03-2015)

  12. #70
    Join Date
    Apr 2006
    Posts
    3,504
    Thanks
    0
    Thanked
    1
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by GeorgiaAnne View Post
    I finally got one and I love it. No pain, no side effects at all and best of all, no bleeding.
    How long have you had it if you don't mind me asking? Cheers


 

Similar Threads

  1. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 02:02
  2. First vax side effects?
    By becandabub in forum Pro-Vaccination
    Replies: 4
    Last Post: 28-07-2012, 15:35
  3. Crinone side effects
    By Jenos in forum Conception & Fertility General Chat
    Replies: 0
    Last Post: 08-12-2011, 17:57

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Innovations Sports PhysiotherapyWomen’s Health Physios who are able to assess and treat a wide range of Pregnancy and Post Natal Issues. We offer ...
FORUMS - chatting now ...